# SDR AALA201802239023

- Difficulty date: February 14, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5323132200
- Condition: Corroded
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR STRUCTURE THRESHOLD SHEET BETWEEN FRAMES 25 AND 26, IN THE FORWARD CARGO BAY.  EVALUATED REWORK ON FLOOR ESTRUCTURE THRESHOLD SHEET CARGO COMPARTMENT AND FOUND WITHIN LIMITS PER FIGURE 10101 (SHEET 1).
